Title

Transient Solution of an M/M/1 Queue with Balking

Publication Type

Journal Article

Publication Date

12-1993

Abstract

This paper presents an analysis for the M/M/c queue with balking and reneging. It is assumed that arriving customers balk with a fixed probability and renege according to a negative exponential distribution. The generating function technique will be used to obtain the transient solution of system which results in a simple differential equation. Based on the properties of Bessel functions in the solution of this differential equation the probabilities can be extracted in a direct way.

Discipline

Operations and Supply Chain Management | Operations Research, Systems Engineering and Industrial Engineering

Research Areas

Operations Management

Publication

Queueing Systems

Volume

13

Issue

4

First Page

441

Last Page

448

ISSN

0898-1221

Identifier

10.1007/BF01149265

Publisher

Springer Verlag

Additional URL

http://dx.doi.org/10.1007/BF01149265